# SDR AALA202304117392

- Difficulty date: April 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A320*
- Aircraft serial: 6667
- Aircraft time: 23,570 hours, 9,048 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR IS HARD TO OPEN OR CLOSE. MAINTENANCE REPLACED MID CABIN LAVATORY DOOR UPPER LOCK ASSEMBLY PER AMM 25-42-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
